Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Wolf VON WAHL "Regularit\"atsfragen f\"ur die instation\"aren Navier- Stokesschen Gleichungen in h\"oheren Dimensionen," Journal of the Mathematical Society of Japan, J. Math. Soc. Japan 32(2), 263-283, (April, 1980)